# SDR CALA0001010

- Difficulty date: July 3, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N14654
- Make and model: Boeing 737524
- Aircraft serial: 28915
- Aircraft time: 7,623 hours, 3,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENTRYWAY OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS WERE FOUND INOPERATIVE. MAINTENANCE FOUND THE BATTERY CHARGER AT FAULT. THE CHARGER WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 33-51-51.
